# SDR SWI2025F00584

- Difficulty date: February 10, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED   (C-CHECK RO 04/26/2025)REMOVED AND REPLACED I/B STAND-OFF ANGLE P/N CN624-2082-201 ON L/H UPPER TRANSCOWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY. CAMP 29619179.
